MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT MYOGLOBIN REAGENT KIT; MYOGLOBIN, ANTIGEN, ANTISERUM, CONTROL

ABBOTT LABORATORIES ARCHITECT STAT MYOGLOBIN REAGENT KIT; MYOGLOBIN, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 02K43-25
Medical Device Problem Codes Product Quality Problem (1506); Incorrect, Inadequate or Imprecise Result or Readings (1535); Failure to Calibrate (2440); High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
Abbott has identified architect stat myoglobin, list number 02k43-25, lot number 50808un23 did not meet the minimum microparticle concentration label claim of 0.10% solids due to a formulation issue.Customers observed quality control (qc), calibration, precision issues, and the microparticle inside the bottle appeared lighter in color.An internal study showed elevated imprecision for lot number 50808un23.Architect stat myoglobin, list number 02k43-20, lot number 60104un23 used the same microparticle concentrate as lot number 50808un23, however no performance issue was demonstrated.This lot was mixed properly but the material that was used for formulation was too concentrated.There is potential for delay in results as well as falsely depressed or falsely elevated results when using lot 50808un23, however there have been no reported delay of results or adverse impact to patient management as a result of this issue.There is no potential for delay of results or incorrect results when using lot 60104un23.
 
Additional Manufacturer Narrative
Additional information for section d4: d4- catalog number 02k43-20, d4- udi(unique identified): (b)(4) and d4- lot number 60104un23.The investigation into this issue found that during manufacturing, the microparticle concentrate used in reagent lots 50808un23 and 60104un23 was not properly mixed.As a result, an insufficient amount of microparticles was added to reagent lot 50808un23 and a higher percentage of microparticles was added to reagent lot number 60104un23.A product recall letter was issued on 21feb2024 to all customers who have received shipments of architect stat myoglobin reagent lot numbers 50808un23 and 60104un23.The product recall letter notifies the customer of the issue and the potential impact to patient results with use of lot 50808un23.The product recall letter instructs customers to discontinue use of and destroy any remaining inventory of lot 50808un23 and 60104un23 according to their laboratory procedures and immediately contact customer support to order a replacement product.

Brand Name
ARCHITECT STAT MYOGLOBIN REAGENT KIT
Common Device Name
MYOGLOBIN, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18808682
Report Number1415939-2024-00008
Device Sequence Number7169003
Product Code DDR
UDI-Device Identifier00380740003302
UDI-Public00380740003302
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K042924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue Number02K43-25
Device Lot Number50808UN23
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2024
Initial Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1415939-02/27/2024-001-R
Patient Sequence Number1
Patient SexUnknown